# SDR GTIA2021042235694

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 28,620 hours, 13,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Destroyed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE FELL APART-REPLACED FWD MEGAPHONE WITH SERVICABLE UNIT PER AMM 25-63-00
